MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539220
Medical Device Problem Codes Break (1069); Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1 (initial reporter facility name) the second affiliated (b)(6) - reported here as it exceeded the maximum character limit of the designated field.Block h6: imdrf device code a0401 captures the reportable investigation findings of guide catheter detachment.Block h11: a flexima biliary preloaded stent was returned for analysis.Visual inspection revealed that the guide catheter was kinked and detached, the push catheter was found buckled accordion, and the push catheter suture hole was torn.Additionally, the suture did not deploy the stent.No other damage was found on the device.Product analysis confirmed the reported event of suture deployment issue.The investigation concluded that the reported event and additional observed damages were most likely procedural factors such as lesion characteristics, handling of the device, and the technique used by the physician (force applied).Therefore, a review and analysis of all available information indicates the most probable cause of the events is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary preloaded stent was to be implanted in the common bile duct to treat cbd stones during endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, an integrated biliary stent was introduced via duodenoscope; however, the connecting rope failed to disconnect, preventing successful deployment.The procedure was completed with another stent of a different model.There were no patient complications as a result this event.Note: this event has been deemed an mdr reportable event based on the investigation results which revealed that the guide catheter was detached.Please see block h11 for full investigation details.

Brand Name
FLEXIMA? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22502311
Report Number3005099803-2025-03341
Device Sequence Number7001114
Product Code FGE
UDI-Device Identifier08714729162537
UDI-Public(01)08714729162537(17)250511(10)29389392
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2025
Device Model NumberM00539220
Device Catalogue NumberM00539220
Device Lot Number0029389392
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date07/14/2025
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown